MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; 8MM STAPLER

INTUITIVE SURGICAL, INC SUREFORM; 8MM STAPLER
Model Number 48230W-06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.Failure analysis replicated and confirmed the customer reported complaint ¿when the customer removed the stapler 30 white reload, the part was broke".The instrument was found to have the switch dislodged from the tail.The reload was returned in an open original package with the installation and removal tool.The dislodged switch was dislodged from its location and had an indentation on one of the edges of the switch.Visual inspection showed all staples and pushers were intact.No missing material was observed.The cartridge passed visual inspection.The probable root cause of reload damage is attributed to high firing torques, which can result from firing on challenging tissue (e.G., tissue condition) or hard objects (e.G., staples).This issue can be resolved by using an alternate accessory to complete the procedure.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer was unable to install the stapler 30 white reload.When the customer removed the stapler 30 white reload, the part was broken.The user completed the procedure and no known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
Intuitive followed up and obtained additional information.A fragment didn¿t fall inside of the patient¿s anatomy because this event occurred before insertion of the instrument into the patient's body.Reload is available for return.No other information is available.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
SUREFORM
Common Device Name
8MM STAPLER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24285514
Report Number2955842-2026-03676
Device Sequence Number21282790
Product Code NAY
UDI-Device Identifier10886874121921
UDI-Public(01)10886874121921(10)K12250522
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48230W-06
Device Catalogue Number48230W
Device Lot NumberK12250522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date02/07/2026
Supplement Report FDA Received Date02/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown